Game-theoretic problems on the control of pencils of trajectories
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 219-228
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a4,
author = {N. Yu. Satimov},
title = {Game-theoretic problems on the control of pencils of trajectories},
journal = {Differencialʹnye uravneni\^a},
pages = {219--228},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a4/}
}
N. Yu. Satimov. Game-theoretic problems on the control of pencils of trajectories. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 219-228. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a4/